# SDR FDEA201806211557

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,010 hours, 25,693 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 841602
- Part serial: 783
- Condition: Failed
- Location: Door Warning
- Part time: 6,151 hours, 4,450 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"L EMER DOOR" EICAS MESSAGE APPEARED AT 13000 FT, COMPLIED WITH QRH. CONTINUED FLIGHT TO CDG. PSEU CHANGED.
